# SDR XN0A1245

- Difficulty date: July 8, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 55,829 hours, 35,448 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE NR 2 WOULD NOT START.  REMOVED AND REPLACED NR 2 ENGINE, OPS CK GOOD REF MM 74-11. (ORIG/CLOSED)
